# SDR FDKA200603048

- Difficulty date: March 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 11,709 hours, 11,329 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERNIGHT MAINTENANCE, THE CREW NOTED A SMOKE SMELL IN COCKPIT VENTS FROM GASPER W/ PACK ON.  MAINTENANCE PLACED THIS ITEM ON MEL.  MX CND.  OP'S CHECK GOOD.
